MAUDE Adverse Event Report: ARTHREX, INC. BIO-TRANSFIX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-TRANSFIX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-TRANSFIX
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Device disposition is unknown.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent a transfix acl procedure on (b)(6) 2015 where a bio-transfix, ar-1351lb, was implanted.The surgeon notified the rep on (b)(6) 2019 that the bio-transfix, ar-1351lb, may have broken and that the patient needed a revision surgery which has taken place and was performed by a different surgeon.Exact date of revision surgery is unknown and therefore the date of notification to the rep will be used as the revision date for this report.
 
Additional Manufacturer Narrative
This follow-up submission is to update new event details: additional information provided 4/23/2020: the patient began to experience locking of the knee 2 years post-op.The tip of the transfix post was removed from the patient's femur during the revision procedure (date has not been provided).No further action was needed to the surgeon's knowledge.He did not replace the implant.

Brand Name
BIO-TRANSFIX
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8344475
Report Number1220246-2019-00900
Device Sequence Number2307815
Product Code MAI
UDI-Device Identifier00888867013742
UDI-Public00888867013742
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIO-TRANSFIX
Device Catalogue NumberAR-1351LB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;